# SDR ASAA2023080544411

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 71,446 hours, 37,068 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC126
- Condition: Faulted
- Location: Ecs Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED A PUNGENT ODOR ON RECENT THROUGH APPROACH. ODOR WENT AWAY WHEN WE LANDED FA'S SAY IT WAS LEVEL 1 SEVERITY LEVEL. FWD CABIN, A FLIGHT ATTENDANT MID CABIN AND AFT. NO SMELL IN COCKPIT. GROUNDED - YES. REMOVED AND REPLACED AIR RE-CIRCULATION HEPA FILTER REF. AMM 21-25-01 AND THE WATER COALESCER BAG REF. AMM 21-51-05. OPS CHECK AND LEAK GOOD. NO UNUSUAL ODOR PRESENT.
